# SDR SWAA2012121810758

- Difficulty date: November 26, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6568280
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE DEFLECTOR RIB UPPER SEAL DEPRESSOR CRACKED.  REMOVED AND REPLACED SEAL IAW SRM AND BOEING DRAWING.
